IJPAM: Volume 103, No. 4 (2015)
ESTIMATOR OF PROBABILITY MEASURES IN
THE PROHOROV METRIC FRAMEWORK
Center for Research in Scientific Computation
Department of Mathematics
North Carolina State University
Raleigh, NC 27695-8212, USA
Quantitative Systems Pharmacology Lab
Cardiovascular and Metabolic Diseases Research Unit, Pfizer Inc.
Cambridge, MA 02139, USA
Abstract. We consider nonparametric estimation of probability measures for parameters in problems where only aggregate (population level) data are available. We summarize an existing computational method for the estimation problem which has been developed over the past several decades [3, 6, 15, 18, 20]. New theoretical results are presented which establish the existence and consistency of very general (ordinary, generalized and other) least squares estimates for the measure estimation problem.
Received: September 6, 2015
AMS Subject Classification:
Key Words and Phrases:
Download paper from here.
DOI: 10.12732/ijpam.v103i4.15 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 819 - 843